# SDR SWIA200616916

- Difficulty date: July 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 7,806 hours, 6,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT AT ROW 10 INOP.  RELAMPED EMERGENCY FLOOD LIGHT AT ROW 10.  OPERATIONAL CHECKS GOOD.
